# SDR DALA2025020300786

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 14,773 hours, 2,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OPS CHECK OF EPSU PER WORK CARD 0591-0201 STEP 10 DOOR 4 LEFT 101WL4 BATTERY SUPPLY SHOWING FAULT ON DISPATCH PAGE WILL NOT CLEAR. REMOVED AND REPLACED DOOR 4 LEFT EMERGENCY POWER SUPPLY UNIT PER A350 AMM 33-51. FUNCTIONAL CHECK GOOD. MSG CLEARED. (LP# 6801257)
